MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Discomfort (2330); Deformity/ Disfigurement (2360); Unspecified Mental, Emotional or Behavioural Problem (4430); Dyspareunia (4505); Insufficient Information (4580)
Date of Event 08/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had the obtryx system - halo implanted during a procedure and has since experienced complications.These include mesh erosion and exposure, vaginal bleeding, discomfort, difficulty urinating, and dyspareunia.Subsequently, the patient underwent mesh revision surgery on (b)(6) 2024.She also claimed to have suffered severe pain, unnecessary expenses, embarrassment, disfigurement, and harm as a result of the implantation.Additionally, the patient claims that she may need to undergo further surgery and may, in the future, suffer damages such as significant pain, severe and debilitating injuries, serious bodily harm, mental and physical pain and suffering, and medical expenses due to the implantation of the device.
 
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of august 16, 2019, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).(b)(6) hospital women's center.(b)(6).The revising physician is: dr.(b)(6).(b)(6) health specialists.(b)(6).Block h6: the imdrf patient codes capture the reportable events of: e2006 - captures the reportable event of mesh erosion and exposure.E0506 - captures the reportable event of vaginal bleeding.E2311 - captures the reportable event of adhesions.E2401 - captures the reportable event of difficulty urinating, severe and debilitating pain.E1405 - captures the reportable event of dyspareunia.E2330 - captures the reportable event of pain.E2308 - captures the reportable event of disfigurement.E0206 - captures the reportable event of mental pain and loss of enjoyment of life.The imdrf impact code capture the reportable event of: f1905 - captures the reportable event of mesh revision surgery.

Brand Name
OBTRYX SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22852264
Report Number2124215-2025-54242
Device Sequence Number15547020
Product Code OTN
UDI-Device Identifier08714729718987
UDI-Public(01)08714729718987(17)210814(10)22517186
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2021
Device Model NumberM0068505000
Device Catalogue NumberM0068505000
Device Lot Number0022517186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/20/2025
Date Device Manufactured08/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale